It has been 5 months of a chemical peel, got sun exposure, and use of bad products, my results enlarged pores, hyperpigmentation, scars, kind of raised bumps, acne. My new Derm gave me atralin gel, help with something? Or the chemical peel or whatever it was cause a permanent damage? It was vitalize peel a month after microdermabrasion! Please advice
Atralin Gel 0.05% for Damage After Chemical Peel?
Doctor Answers (1)
Atralin Gel is similar to retin A.
Retin A is a good product provided your don't over do it. This also applies to Atralin which is a more cosmetic product formulated with a moisturizer. However, using Atralin too much will irritate the skin and prove to be counter productive. You may not like the way your skin looks but do not use this as a reason to abuse or punish your skin. This is a product that you probably be using no more than every 5th night to start. The frequency can be increased if you are not experiencing irritation.
Regarding you next move. I would encourage you to let your facial skin rest for the next 6 to 12 months.
Web reference: http://www.lidlift.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.